# SDR PLGA980527B

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 401852
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BGR - FLT 4408 - THE HYDRAULIC PUMP FAILED WHILE ON APPROACH INTO BGR AND THE LANDING GEAR HAD TO BE EXTENDED USING THE HAND PUMP.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC PUMP.  (M)
